RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 1, Pages 158–159 (Mi de8546)  

Short Communications

A formula for the rotation number of a first-order equation whose right-hand side is quasiperiodic in time

V. V. Veremenyuk

Belarusian State Polytechnic Academy,

Full text: PDF file (262 kB)

English version:
Differential Equations, 1995, 31:1, 144–146

Bibliographic databases:
UDC: 517.926
Received: 16.05.1994

Citation: V. V. Veremenyuk, “A formula for the rotation number of a first-order equation whose right-hand side is quasiperiodic in time”, Differ. Uravn., 31:1 (1995), 158–159; Differ. Equ., 31:1 (1995), 144–146

Citation in format AMSBIB
\Bibitem{Ver95}
\by V.~V.~Veremenyuk
\paper A formula for the rotation number of a first-order equation whose right-hand side is quasiperiodic in time
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 1
\pages 158--159
\mathnet{http://mi.mathnet.ru/de8546}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1369865}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 1
\pages 144--146


Linking options:
  • http://mi.mathnet.ru/eng/de8546
  • http://mi.mathnet.ru/eng/de/v31/i1/p158

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:37
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019